# SDR R61A2023110500607

- Difficulty date: October 16, 2023
- Submitted: November 5, 2023
- Operation: Air carrier
- Aircraft: N740YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 18,157 hours, 12,485 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: 17087576001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CFIII CORROSION FOUND ON INTERCOSTAL AT WASTE ACCESS DOOR PANEL. CORRODED WASTE DOOR INTERCOSTAL REPLACED IAW EMB 175 SRM 51-41-02.
